advertisement
Question
Posted by: Nats | 2008/08/11

Infection

Hi Doc,

I had a baby 11months ago. after three months i had a Nova Tee inserted as i heard that they are efective in preventing pregnancy. after i inserted the Nova T i have been getting bad infection. i have viginal infection after every period. i have the infection for a week and then it goes away and starts again a week later before my period. could it be the nova T causing this? what can i do

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be the Nova t. Perhaps you need to use a different form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement